Free Access
Volume 21, Number 4, October-December 2015
Page(s) 1029 - 1052
Published online 19 June 2015
  1. B. Belinskiy and I. Lasiecka, Gevrey’s and trace regularity of a semigroup associated with beam equation and non-monotone boundary conditions. J. Math. Anal. Appl. 332 (2007) 137–154. [CrossRef] [MathSciNet] [Google Scholar]
  2. N.Dunford and J.T. Schwartz, Linear Operators, Part III. John Wiley & Sons, Inc., New York-London-Sydney (1971). [Google Scholar]
  3. I.C. Gohberg and M.G. Krein, Introduction to the Theory of Linear Nonselfadjoint Operators. Vol. 18 of Trans. Math. Monogr. AMS Providence, Rhode Island (1969). [Google Scholar]
  4. B.Z. Guo, J.M. Wang and S.P. Yung, On the C0-semigroup generation and exponential stability resulting from a shear force feedback on a rotating beam. Systems Control Lett. 54 (2005) 557–574. [CrossRef] [MathSciNet] [Google Scholar]
  5. M. Krstic, Control of an unstable reaction-diffusion PDE with long input delay. Systems Control Lett. 58 (2009) 773–782. [CrossRef] [MathSciNet] [Google Scholar]
  6. M. Krstic, Delay Compensation for Nonlinear, Adaptive, and PDE Systems. Systems and Control: Foundations and Applications. Birkhäuser Boston, Inc., Boston, MA (2009). [Google Scholar]
  7. R.E. Langer, On the zeros of exponential sum and integrals. Bull. Amer. Math. Soc. 37 (1931) 213–239. [Google Scholar]
  8. I. Lasiecka, Mathematical control theory of coupled PDEs. Society for Industrial and Applied Mathematics. SIAM, Philadelphia, PA (2002). [Google Scholar]
  9. B.Ya. Levin, Lectures on Entire Functions. Vol. 150 of Trans. Math. Monogr. American Mathematical Society, Providence, Rhode Island (1996). [Google Scholar]
  10. J. Locker, Spectral Theory of Non-Self-Adjoint Two-Point Differential Operators. Vol.73 of Math. Surv. Monogr. American Mathematical Society, Providence, Rhode Island (2000). [Google Scholar]
  11. Z.H. Luo and B.Z. Guo, Shear force feedback control of a single link flexible robot with revolute joint. IEEE Trans. Automat. Control 42 (1997) 53–65. [CrossRef] [MathSciNet] [Google Scholar]
  12. Z.H. Luo, B.Z. Guo and O. Morgül, Stability and Stabilization of Infinite dimensional Systems with Applications. Springer-Verlag, London (1999). [Google Scholar]
  13. M.A. Naimark, Linear Differential Operators. In vol. I. Frederick Ungar Publishing Company, New York (1967). [Google Scholar]
  14. M.R. Opmeer, Nuclearity of Hankel operators for ultradifferentiable control systems. Systems Control Lett. 57 (2008) 913–918. [CrossRef] [MathSciNet] [Google Scholar]
  15. A. Pazy, Semigroups of Linear Operators and Applications to Partial Differential Equations. Springer-Verlag, New York (1983). [Google Scholar]
  16. A.A. Shkalikov, Boundary value problems for ordinary differential equations with a parameter in the boundary conditions. J. Soviet Math. 33 (1986) 1311–1342. [CrossRef] [Google Scholar]
  17. M.A. Shubov, Generation of Gevrey class semigroup by non-selfadjoint Euler−Bernoulli beam model. Math. Methods Appl. Sci. 29 (2006) 2181–2199. [CrossRef] [MathSciNet] [Google Scholar]
  18. S. Taylor, Gevrey Regularity of Solutions of Evolution Equations and Boundary Controllability, Gevrey Semigroups. Ph.D. thesis, School of Mathematics, University of Minnesota (1989). [Google Scholar]
  19. J.M. Wang and B.Z. Guo, Analyticity and dynamic behavior of a damped three-layer sandwich beam. J. Optim. Theory Appl. 137 (2008) 675–689. [CrossRef] [MathSciNet] [Google Scholar]
  20. J.M. Wang, B.Z. Guo and B. Chentouf, Boundary feedback stabilization of a three-layer sandwich beam: Riesz basis approach. ESAIM: COCV 12 (2006) 12–34. [CrossRef] [EDP Sciences] [Google Scholar]
  21. J.M. Wang, B. Ren and M. Krstic, Stabilization and Gevrey regularity of a Schrödinger equation in boundary feedback with a heat equation. IEEE Trans. Automatic Control 57 (2012) 179–185. [CrossRef] [Google Scholar]
  22. R.M. Young, An Introduction to Nonharmonic Fourier Series. Academic Press, Inc., London (2001). [Google Scholar]
  23. X. Zhang and E. Zuazua, Polynomial decay and control of a 1 − d hyperbolic-parabolic coupled system. J. Differ. Equ. 204 (2004) 380–438. [CrossRef] [MathSciNet] [Google Scholar]
  24. X. Zhang and E. Zuazua, Asymptotic behavior of a hyperbolic-parabolic coupled system arising in fluid-structure interaction. Internat. Ser. Numer. Math. 154 (2007) 445-455. [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.